ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Buckling of clamped skew plates

Durvasul, Somayajulu (1970) Buckling of clamped skew plates. In: AIAA Journal, 8 (1). pp. 178-181.

Full text not available from this repository. (Request a copy)
Official URL: http://www.aiaa.org/content.cfm?pageid=406

Abstract

IN this Note, a condensed version of Ref. 1, only the results are presented. The available results for buckling of clamped skew plates are few and far from complete.2'3 In the present investigation, results for several new plate configurations and loading conditions as well as more accurate results for configurations reported in previous literature are obtained.In general, for a given a/b, the critical values increase with increasing skew angle. The results also confirm the conjecture of Ref. 4 that in the case of buckling under shear (Nxv)> "two critical values exist, the positive shear (one tending to reduce the skew angle) being numerically greater than the negative shear. However, reliable values for positive shear could not be obtained in Ref. 4 because of convergence difficulties.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 20 May 2010 06:19
Last Modified: 20 May 2010 06:19
URI: http://eprints.iisc.ernet.in/id/eprint/27944

Actions (login required)

View Item View Item